# SDR O2JA201704270001

- Difficulty date: April 19, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N991AL
- Make and model: Lear 35A
- Aircraft serial: 23216
- Aircraft time: 18,297 hours, 12,731 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Adf
- Part number: 7926275002
- Part serial: 1025
- Condition: Burned Out
- Stage of operation: AA
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B

## Discrepancy

ADF BECAME VERY HOT TO TOUCH DURING FLIGHT. THE UNIT WAS TURNED OFF, A FEW MINUTES LATER FLAMES APPEARED BETWEEN ADF AND HF RADIO.
